# SDR YENA2023082400995

- Difficulty date: August 24, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 7,499 hours, 1,102 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: C13207DA08
- Part serial: C13207014605
- Condition: Failed
- Location: 1ca1
- Part time: 7,499 hours, 1,102 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLT#1408, CDG-JFK. (ETOPS) (AIRCRAFT DIVERTED TO LHR) 'FLIGHT MANAGEMENT COMPUTERS GIVING ERRONEOUS INFORMATION IN FLIGHT. BOTH COMPUTERS WERE HAVING FLUCTUATIONS IN BOTH TIMES TO FIXES AND DISTANCES. DESTINATION DISTANCES RANGED FROM 3000 MILES TO 9999 MILES. TIMES VARIED FROM 1 TO 10 HOURS. FUEL VARIED FROM 8.0 AT LANDING TO -56.0 AT LANDING; REMOVED ADN REPLACED FMGC #1 IAW AMM 22-82-34. OPS TEST OK. CROSSLOAD COMPLETED AND ALL SOFTWARES MATCH. A/C OK TO CONTINUE FOR SERVICE
